# SDR SWAA041760

- Difficulty date: June 22, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 34,076 hours, 29,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND L1 DOOR EVAC SLIDE GIRT BAR FWD AND AFT MOUNT FITTINGS, CORRODED.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE GIRT BAR MOUNT FITTINGS PER SRM.
